Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13149
Title: Exponential decay of solutions to initial boundary value problem for anisotropic visco-elastic systems
Authors: Nakamura, Gen
Oliva, Marcos
Keywords: anisotropic viscolastic systemdecay of solutions
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Pages: 616
Abstract: The paper concerns about the asymptotic behaviour of so-lutions of initial boundary value problem for a general anisotropic vis-coelastic system in the form of integrodifferential sytem of equations with homogeneous mixed boundary condition. We put a usual assumption on the relaxation tensor and assume that the inhomogeneous term of the equation and boundary data are zero. Then, by using the energy method, we show that the solutions decays exponentially with respect to time as it tends to infinity.
URI: http://hdl.handle.net/10077/13149
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13149
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
1_RIMUT48.pdf1.45 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

352
checked on Apr 11, 2019

Download(s)

132
checked on Apr 11, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons